CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The concentration behavior of ground state solutions for nonlinear Dirac equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 卷号: 195, 页码: 24
Authors:  Ding, Yanheng;  Yu, Yuanyang
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Nonlinear Dirac equation  Ground state solutions  Concentration  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5141-5146
Authors:  Zhu, Xiaobao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Gradient estimates  Nonlinear parabolic equations  Liouville theorems  
Scattering for the focusing (H) over dot(1/2)-critical Hartree equation in energy space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 4, 页码: 1043-1056
Authors:  Gao, Yanfang;  Wu, Haigen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hartree equation  Scattering  Profile decomposition  Blow-up  
Sign-changing and multiple solutions of Kirchhoff type problems without the PS condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 3, 页码: 1275-1287
Authors:  Mao, Anmin;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Critical points  Sign-changing solutions and multiple solutions  Kirchhoff type nonlocal problems  
Infinitely many solutions for a class of nonlinear Dirac equations without symmetry 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 2, 页码: 921-935
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiple positive solutions of nonhomogeneous elliptic systems involving critical Sobolev exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 4, 页码: 869-886
Authors:  Han, PG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
elliptic system  sub-supersolution method  variational approach  (PS)(c) sequence  critical point  
Blow-up solutions of inhornogeneous nonlinear Schrodinger equations on torus 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 61, 期号: 5, 页码: 839-855
Authors:  Pang, PYH;  Tang, HY;  Wang, YD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
inhomogeneous nonlinear  Schrodinger equation  blow-up  
New linking theorem and elliptic systems with nonlinear boundary condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 52, 期号: 7, 页码: 1797-1820
Authors:  Zou, WM;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linking  nonlinear boundary condition  elliptic systems